Journal article icon

Journal article

Limit theorems for multipower variation in the presence of jumps

Abstract:
In this paper we provide a systematic study of how the probability limit and central limit theorem for realised multipower variation changes when we add finite activity and infinite activity jump processes to an underlying Brownian semimartingale.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1016/j.spa.2006.01.007

Authors


More by this author
Institution:
University of Aarhus
More by this author
Institution:
University of Oxford
Research group:
"Financial Economics", "Econometrics"
Oxford college:
Nuffield College
Department:
Social Sciences Division - Economics
More by this author
Institution:
University of Oxford
Oxford college:
Nuffield College
Department:
Mathematical,Physical & Life Sciences Division - Statistics
Journal:
Stochastic Processes and their Applications Journal website
Volume:
116
Issue:
5
Pages:
796-806
Publication date:
2006-05-05
DOI:
ISSN:
0304-4149
URN:
uuid:32e9e267-68c7-4fe5-b37d-56c1250aab61
Local pid:
ora:2054

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP